# SDR QXEA2013110801487

- Difficulty date: November 8, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 16,983 hours, 17,997 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 70 KTS, NR 1 AND NR 2 BLEED HOT CAUTION LIGHTS.  CHECKLIST CLEARED BOTH LIGHTS.  INTERROGATED CDS FOUND FAULT CODES 1006-LNAPRSOV AND 1007-RNAPRSOV.  PERFORMED FIM TASK 36-10-00-810-801 STEPS 1-6A, 1 A, 6A, 1G AND 6B 1 A, 6B 1 G. OPS TEST OF BLEED AIR SYS GOOD. NR 1, 2 BLEED HOT CAUTION LIGHTS DID NOT RETURN.  FAULT CODES DID NOT RETURN.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
